# SDR SW07200300003

- Difficulty date: May 8, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 743 hours, 610 cycles
- Engine: Ge CF348C1
- Engine time: 743 hours, 610 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 4120T01P01
- Part serial: WYGA3202
- Condition: Damaged
- Location: Engine
- Part time: 743 hours, 610 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

BOROSCOPE INSPECTION WAS REQUIRED BECAUSE OF VIBRATION PEAK.  THE INSPECTION REVEALED DAMAGE HIGH PRESSURE TURBINE FAILURE.
